Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195186
Title: Численное решение жестких систем c использованием кусочно-эрмитовой интерполяции
Authors: Бобков, Владимир Васильевич
Фалейчик, Борис Викторович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2004
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2004. - № 2. – С. 97-100.
Abstract: An approach to construction of the methods for the numerical solution of the initial value problem for the systems of ODEs based on piecewise Hermite interpolation is proposed. The methods built allow to reach the required accuracy goal for rapidly changing components of the solution without decreasing the discretization step.
URI: http://elib.bsu.by/handle/123456789/195186
ISSN: 0321-0367
Appears in Collections:2004, №2 (май)

Files in This Item:
File Description SizeFormat 
97-100.pdf1,65 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.